# SDR CA050308001

- Difficulty date: March 3, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393226
- Part serial: 99294H1833
- Condition: Cracked
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WE HAVE RECEIVED A REPORT WHICH WE FEEL IS A REPORTABLE EVENT.  RT SIDE WINDOW CRACKED DURING DESCENT AT ABOUT 4000 FEET.  COPILOT'S SIDE WINDOW REPLACED IAW AMM AND THE AIRCRAFT RETURNED TO SERVICE.
